# SDR DALA2016081706315

- Difficulty date: August 16, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 76,304 hours, 34,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frames 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM FR43 AND Y1650 CRACK INDICATION.  REPAIR IAW PRI 549564-14AD REV.0, REV.1, REV.2, REV.3
